# SDR DHL2005741507

- Difficulty date: April 14, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING FRONT SPAR VERTICAL STIFFENER CORRODED BETWEEN TANK 2 FWD AN AFT FUEL PRESSURE SWITCHES WS 260.  CORROSION FOUND TO BE OUT OF LIMITS IAW B727 SRM 57-10-1 FIG 1.  REMOVED DAMAGED VERT STIFFENER ON L/WING FRONT SPAR AN FABBED NEW FROM BAC 1517-1372 PO NR 509695, DIM 20 IN LENGTH AND FILLER FROM 7075-T6 .160 PO NR 9002012 DIM 16 IN BY 1 IN IAW B727 SRM 57-10-2 FIG 3.  NEW PARTS TREATED AN PRIMED AN INSTALLED IAW B727 SRM 51-10-2 AN 51-30-2.  LEAK CHECK ACCOMPLISHED ON N/R 98132.
